# SDR MASA200300498

- Difficulty date: December 17, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 11,844 hours, 9,066 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 6146 COS-LAS, RETURNED TO GATE DUE TO A CARGO BOTTLE LOW MSG.  MX INSPECTED CARGO COMP AND FOUND NO EVIDENCE OF FIRE SUPPRECSENT.  MX PERFORMED AN OPERATIONAL CHECK.  OP CHECKS GOOD.  NO PARTS USED.
